# SDR R61A201806160693

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION RT CENTER GUSSET FRAME 90. REMOVED AND REPLACED GUSSET PN: 170-60257-001 REF SRM 51-40-08 AND RESTORE FINISH.
